# SDR HEEA084983

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 6,353 hours
- System (JASC): 3442 · Weather Radar System
- Part: Indicator
- Part number: 7007700614
- Part serial: 01071414
- Condition: Malfunctioned
- Location: Wx Radar System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEATHER RADAR INDICATOR CAUSES VHF UNIT TO BREAK SQUELCH ON FREQ 129-77 MHZ AND CONSTANT NOISE.
